# SDR DALA1202396303

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SEVERAL CORROSION.  BS 1800-1920 RBL 11. S=0.2"X1".  PERFORMED SEAT TRACK EXTENSION CORROSION REPAIR PER SRM 53-00-52, REPAIR 3, DETAIL I.
